# SDR SWAA2023022499992

- Difficulty date: February 6, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 71,794 hours, 42,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: GROUND POWER DOOR DOUBLER FWD. LOWER SIDE HAS A CRACK. WORKED CARD IN CONJUNCTION WITH CARD TTG8Q00HUQ7A<[01] VERIFIED CRACK ON EXTERNAL GROUND POWER DOOR; CRACK LOCATED AT SURROUND DOUBLER FWD SIDE; 1.75' ABOVE LOWER DOOR CUTOUT; CRACK LENGTH APPROX. 1'WIDE. REF. BOEING 737-700 SRM 53-10-15-1A-4;[02] STARTED TO REMOVE FASTENERS AT EXTERNAL POWER SURROUND DOUBLER AREA PER BOEING 737-700 SRM 51-40-02-0G-0.;[03] VERIFIED STEPS 1 & 2;[04] CONTINUED REMOVED FASTENERS AT EXTERNAL POWER DOOR SURROUND DOUBLER AREA AS PER B/737-700 SRM 51-40-02-0G-0.;[05] VALIDATED STEP 4;[06] ****CORRECTION STEP #4***CONTINUED REMOVED FASTENERS AT EXTERNAL POWER DOOR SURROUND DOUBLER AREA AND INTERNAL POWER BOX STA 285.8 S-21R- TO S-23R ;AND UPPER ANGLE STA 285.8 BTW S-20R TO S-21R AND CENTER ANGLE S-23 TO S-22 STA 285.8 AS PER B/737-700 SRM 51-40-02-0G-0.;[07] VALIDATED STEP 6;[08] CONTINUE LOOSENING EXTERNAL POWER DOOR SURROUND DOUBLER PER BOEING 737-700 SRM 51-40-02-0G-0;[09] REMOVED DOUBLER ON INTERNAL POWER DOOR; AND STA 235.8-10' UPPER ANGLE BTW S-20R TO S-21R;AND STA 291.8 CENTER POSITION ANGLE S-23R TO S-22 +6' FWD AS PER REF B737-700SRM 51-40-02-0G-0.;[10] LOCATED AND DRILLED NEW DOUBLER AT GROUND POWER DOOR AND CLEANED THE PRC ON EXTERNAL DOUBLER AREA AS PER B/737 SRM 51-40-05-0G-0 AND SOPM 20-30-03.
